# SDR DALA2016031502168

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 70,149 hours, 19,526 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Ballscrew
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 BALLSCREW CORRODED. INSTALLED ON AMDS CARD.
